Originally published August 31 2006
Vision Risk From ED Medications (press release)
Men with a history of heart attack who use the popular erectile dysfunction medications Viagra or Cialis may be at increased risk for vision loss, according to new UAB research published in the British Journal of Ophthalmology. The study draws a link between the medications and non-arteritic anterior ischaemic optic neuropathy (NAION), which can cause vision loss in one or both eyes. "We found a strong link between use of Viagra or Cialis and NAION in men with a history of heart attack," said Gerald McGwin, Ph.D., associate professor of ophthalmology. "We found similar results in men with hypertension that, while not as dramatic, are substantial enough to indicate that men with a history of heart disease should be warned of the risks of NAION before use of these medications."
All content posted on this site is commentary or opinion and is protected under Free Speech. Truth Publishing LLC takes sole responsibility for all content. Truth Publishing sells no hard products and earns no money from the recommendation of products. NaturalNews.com is presented for educational and commentary purposes only and should not be construed as professional advice from any licensed practitioner. Truth Publishing assumes no responsibility for the use or misuse of this material. For the full terms of usage of this material, visit www.NaturalNews.com/terms.shtml